×

Found 1,653 Documents (Results 1–100)

100
MathJax

Free Banach lattices under convexity conditions. (English) Zbl 1486.46020

PDF BibTeX XML Cite
Full Text: DOI arXiv

On the Brezis-Lieb lemma and its extensions. (English) Zbl 1489.46026

Kusraev, Anatoly G. (ed.) et al., Operator theory and differential equations. Selected papers based on the presentations at the 15th conference on order analysis and related problems of mathematical modeling, Vladikavkaz, Russia, July 15–20, 2019. Cham: Birkhäuser. Trends Math., 25-35 (2021).
MSC:  46B42 46E30
PDF BibTeX XML Cite
Full Text: DOI

Order versions of the Hahn-Banach theorem and envelopes. II: Applications to function theory. (English. Russian original) Zbl 1481.46002

J. Math. Sci., New York 257, No. 3, 366-409 (2021); translation from Itogi Nauki Tekh., Ser. Sovrem. Mat. Prilozh., Temat. Obz. 162, 93-135 (2019).
MSC:  46A40 46E05 31C05
PDF BibTeX XML Cite
Full Text: DOI arXiv

Octahedral norms in free Banach lattices. (English) Zbl 1458.46009

MSC:  46B04 46B20 46B42
PDF BibTeX XML Cite
Full Text: DOI arXiv

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Classification

Biographic Reference

all top 3

Software